# SDR DALA2017112108249

- Difficulty date: November 16, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N710DN
- Make and model: Boeing 777232LR
- Aircraft serial: 40560
- Aircraft time: 39,092 hours, 3,580 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SHUTDOWN, THE F/A REPORTED THE L3 DOOR HANDLE WAS UNABLE TO MOVE,   PANEL SHOWED DOOR SAFE.  INSPECTED AND REMOVED DEBRIS AND OPS SEVERAL TIMES,  OPS CHECKED GOOD.  OK FOR SERVICE.
